# SDR USAA2012062900012

- Difficulty date: May 31, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279054204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON T-SECTION ANGLE OF FORWARD LOWER VERTICAL FRAME OF RIGHT AFT EMERGENCY EXIT HATCH (844) BETWEEN FR40 TO FR41 & BETWEEN BEAM 4 & EDGE CURVE AREA.  REPLACED T-SECTION ANGLE IAW A320 SRM 51-72-11 & AIRBUS DRAWING D52279040.
